# SDR FDEA201107202830

- Difficulty date: July 20, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 65,911 hours, 9,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  REMOVED AND REPLACED AS PER AMM 27-50-22-4 REV 70.0.   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REV 70.0 FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 112.
